# SDR DALA2025083106418

- Difficulty date: August 25, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 113,695 hours, 16,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

33F EMERGENCY LIGHT LOOSE.   SECURED LOOSE LENS. CKS GOOD. OK FOR SVC IAW B767-300 AMM 33-51- 10 (7547618)
